
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 4 · 2008
Issue 4, the volume’s only issue · 17 articles · RSS
Research Articles · 17
- The Use of Taguchi Method to Determine Factors Affecting the Performance of Destination Sequence Distance Vector Routing Protocol in Mobile Ad Hoc NetworksHazura. Mohamed, Muhammad Hisyam Lee, Mazalan Sarahintu et al.pp. 194–198 · published 31 Dec 2008View PDF7,797 accesses
- Characterization of Chain as a Regular Semi GroupR. Kehinde, S.O. Makanjuolapp. 199–200 · published 31 Dec 2008View PDF6,787 accesses
- On the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. Arawomopp. 201–207 · published 31 Dec 2008View PDF6,911 accesses
- A Study on the Increase of Numerical Stability and Accuracy of the Transfer Matrix MethodIoannis S. Zotos, Theodore N. Costopoulospp. 208–212 · published 31 Dec 2008View PDF7,030 accesses
- Complex Specializations of Krammer's Representation of the Braid Group, B3Mohammad N. Abdulrahim, Madline Al-Tahanpp. 213–216 · published 31 Dec 2008View PDF7,492 accesses
- Quadratic Interpolation Algorithm for Minimizing Tabulated FunctionE.A. Youness, S.Z. Hassan, Y.A. El-Rewailypp. 217–221 · published 31 Dec 2008View PDF7,555 accesses
- A New Digital Signature Scheme Based on Factoring and Discrete LogarithmsE.S. Ismail, N.M.F. Tahat, R.R. Ahmadpp. 222–225 · published 31 Dec 2008View PDF7,259 accesses
- A New Weighted Rank CorrelationTahani A. Maturi, Ezz H. Abdelfattahpp. 226–230 · published 31 Dec 2008View PDF8,826 accesses
- Almost Graded Prime IdealsAmeer Jaber, Malik Bataineh, Hani Khashanpp. 231–235 · published 31 Dec 2008View PDF7,030 accesses
- On Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. Youssefpp. 236–244 · published 31 Dec 2008View PDF6,714 accesses
- Fundamental Properties of the Galois CorrespondenceAyinde S. Olukayode, Oyekan E. Abiodunpp. 245–249 · published 31 Dec 2008View PDF7,292 accesses
- Numerical Solution of Linear Integro-Differential EquationsHusein Jaradat, Omar Alsayyed, S. Al-Sharapp. 250–254 · published 31 Dec 2008View PDF7,093 accesses
- Application of MultiScale Hidden Markov Modeling Wavelet Coefficients to fMRI Activation DetectionFangyuan Nan, Yaonan Wang, Xiaoping Mapp. 255–263 · published 31 Dec 2008View PDF7,546 accesses
- Numerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. Ogunlaranpp. 264–268 · published 31 Dec 2008View PDF6,985 accesses
- A Stochastic Knapsack Problem with Continuous Random CapacitySuwitchporn Witchakul, Prapaisri Sudas Na Ayudhaya, Peerayuth Charnsethikulpp. 269–276 · published 31 Dec 2008View PDF6,946 accesses
- A Robust Modification of the Goldfeld-Quandt Test for the Detection of Heteroscedasticity in the Presence of OutliersMd. Sohel Rana, Habshah Midi, A.H.M. Rahmatullah Imonpp. 277–283 · published 31 Dec 2008View PDF7,936 accesses
- Estimation of the Mean of Truncated Exponential DistributionFaris Muslim Al-Atharipp. 284–288 · published 31 Dec 2008View PDF7,675 accesses